# SDR 95ZZZM660

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2760 · Drag Control System
- Part: Return Line
- Part number: 6517840118
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM IND TO DEN, THE AIRCRAFT STARTED LOOSING 'A' SYSTEM HYDRAULIC QUANTITY.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NR 2 SPOILER ACTUATOR RETURN LINE CRACKED AT T-FITTING B-NUT.  REPLACED LINE, BOTH 'A' SYSTEM HYDRAULIC PUMPS AND 'A' SYSTEM RETURN FILTERS.
